MathSciNet Relay Station
MathSciNet bibliographic data
MR2475315 (2009k:41013) 41A15 (13D40 41A63 52C99)
McDonald, Terry; Schenck, Hal Piecewise polynomials on polyhedral complexes. Adv. in Appl. Math. 42 (2009), no. 1, 82–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement